# SDR DALA2023080306281

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER OF AFT CARGO COMPARTMENT LWR DOOR JAMB BTW STA Y 954-994. SUMMARY OF NRC 00180: INTERNAL DOUBLER OF AFT CARGO COMPARTMENT LWR DOOR JAMB BTW STA Y 954-994 WAS REPAIRED ER/A 610521-14 REV ORIG, SECTION 1 PERMANENT REPAIR. ASSOCIATED ER/A 14-610521 ADDED FOR AC 9576. (LP #2897914)
